# SDR AALA20050135

- Difficulty date: February 21, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - FIRST CLASS EMERGENCY LIGHTS AT RIGHT 1 AND LEFT 1 DOOR EXIT SIGNS INOPERATIVE. REPLACED FRONT EMERGENCY LIGHT MODULE BATTERY PACK FOR THE FIRST CLASS EMERGENCY LIGHTS AT RIGHT 1 AND LEFT 1 DOOR EXIT SIGNS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
